MathSciNet Relay Station
MathSciNet bibliographic data
MR895285 (89g:11047) 11G05 (14G25)
Silverman, Joseph H. A quantitative version of Siegel's theorem: integral points on elliptic curves and Catalan curves. J. Reine Angew. Math. 378 (1987), 60–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement